MAUDE Adverse Event Report: ANIKA THERAPEUTICS INC ORTHOVISC; SODIUM HYALURONATE FOR INTRA ARTICULAR INJECTION

ANIKA THERAPEUTICS INC ORTHOVISC; SODIUM HYALURONATE FOR INTRA ARTICULAR INJECTION
Model Number 630-254
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/01/2020
Type of Reportable Event Death
Event or Problem Description
It was reported by medicare ivr via email that the patient passed away.It was confirmed that the patient has been on orthovisc medication since 2013.No additional information provided.

Brand Name
ORTHOVISC
Common Device Name
SODIUM HYALURONATE FOR INTRA ARTICULAR INJECTION
Manufacturer (Section D)
ANIKA THERAPEUTICS INC
32 wigins ave
bedford 01730
MDR Report Key10740610
Report Number3007093114-2020-00007
Device Sequence Number3318420
Product Code MOZ
UDI-Device Identifier10886705023110
UDI-Public10886705023110
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P030019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number630-254
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2020
Initial Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;